American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Lipshitz. Undecidable existential problems for addition and divisibility in algebraic number rings . Trans. Amer. Math. Soc. 241 (1978) 121-128. MR 0536658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl G. Jockusch and Robert I. Soare. $\Pi \sp{0}\sb{1}$ classes and degrees of theories . Trans. Amer. Math. Soc. 173 (1972) 33-56. MR 0316227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1